# SDR C2XA04CL051

- Difficulty date: May 8, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 474
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2234 THE CREW REPORTED NOISE AND VIBRATION COMING FROM THE NOSE OF THE AIRCRAFT. RECYCLED LANDING GEAR WITH NO CHANGE.  AIRCRAFT RETURNED TO CLE WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED, FOUND NOSE GAER DOORS WOULD NOT CLOSE. REMOVED AND REPLACED NOSE GEAR DOOR SOLENOID VALVE. OPERATIONAL CHECKS WERE GOOD, AIRCRAFT RELEASED FOR SERVICE.
